MathSciNet Relay Station
MathSciNet bibliographic data
MR2403806 57M27
Cheptea, Dorin; Habiro, Kazuo; Massuyeau, Gwénaël A functorial LMO invariant for Lagrangian cobordisms. Geom. Topol. 12 (2008), no. 2, 1091–1170.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement